American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Kyu-Hwan Lee and Yichao Zhang. Weyl group multiple Dirichlet series for symmetrizable Kac-Moody root systems. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information
View Article: PDF

[3] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information
View Article: PDF

[4] Tomoyuki Arakawa and Peter Fiebig. On the restricted Verma modules at the critical level. Trans. Amer. Math. Soc. 364 (2012) 4683-4712.
Abstract, references, and article information
View Article: PDF

[5] Seok-Jin Kang and Euiyong Park. Quiver varieties and path realizations arising from adjoint crystals of type $A_{n}^{(1)}$. Trans. Amer. Math. Soc. 363 (2011) 5341-5366. MR 2813418.
Abstract, references, and article information
View Article: PDF

[6] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information
View Article: PDF

[7] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information
View Article: PDF

[8] Senapathi Eswara Rao and Vyacheslav Futorny. Integrable modules for affine Lie superalgebras. Trans. Amer. Math. Soc. 361 (2009) 5435-5455. MR 2515818.
Abstract, references, and article information
View Article: PDF

[9] Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola. Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009) 4807-4842. MR 2506428.
Abstract, references, and article information
View Article: PDF

[10] Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel. Quadratic duals, Koszul dual functors, and applications. Trans. Amer. Math. Soc. 361 (2009) 1129-1172. MR 2457393.
Abstract, references, and article information
View Article: PDF

[11] Cédric Lecouvey. Crystal bases and combinatorics of infinite rank quantum groups. Trans. Amer. Math. Soc. 361 (2009) 297-329. MR 2439408.
Abstract, references, and article information
View Article: PDF

[12] Peter Fiebig. The combinatorics of Coxeter categories. Trans. Amer. Math. Soc. 360 (2008) 4211-4233. MR 2395170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Cristian Lenart and Alexander Postnikov. A combinatorial model for crystals of Kac-Moody algebras. Trans. Amer. Math. Soc. 360 (2008) 4349-4381. MR 2395176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Vyjayanthi Chari and Jacob Greenstein. Graded level zero integrable representations of affine Lie algebras. Trans. Amer. Math. Soc. 360 (2008) 2923-2940. MR 2379781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Naihuan Jing and Kailash C. Misra. Vertex operators for twisted quantum affine algebras. Trans. Amer. Math. Soc. 351 (1999) 1663-1690. MR 1458306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Georgia Benkart, Seok-Jin Kang and Duncan Melville. Quantized enveloping algebras for Borcherds superalgebras. Trans. Amer. Math. Soc. 350 (1998) 3297-3319. MR 1451594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yiftach Barnea and Aner Shalev. Hausdorff dimension, pro-$p$ groups, and Kac-Moody algebras. Trans. Amer. Math. Soc. 349 (1997) 5073-5091. MR 1422889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Viatcheslav Futorny. Verma type modules of level zero for affine Lie algebras. Trans. Amer. Math. Soc. 349 (1997) 2663-2685. MR 1422606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yu Chen. On representations of affine Kac-Moody groups and related loop groups. Trans. Amer. Math. Soc. 348 (1996) 3733-3743. MR 1361638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Stefano Capparelli. A Construction of the Level 3 Modules for the Affine Lie Algebra $A_2^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type Amer. Math. Soc. 348 (1996), pp. 481-501.. Trans. Amer. Math. Soc. 348 (1996) 481-501. MR 1333389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Stephen Berman, Yun Gao, Yaroslav Krylyuk and Erhard Neher. The alternative torus and the structure of elliptic quasi-simple Lie algebras of type $A\sb 2$ . Trans. Amer. Math. Soc. 347 (1995) 4315-4363. MR 1303115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Satoshi Naito. Kazhdan-Lusztig conjecture for generalized Kac-Moody algebras. II. Proof of the conjecture . Trans. Amer. Math. Soc. 347 (1995) 3891-3919. MR 1316859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ben Cox. ${\germ F}$-categories and ${\germ F}$-functors in the representation theory of Lie algebras . Trans. Amer. Math. Soc. 343 (1994) 433-453. MR 1191610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Seok-Jin Kang. On the hyperbolic Kac-Moody Lie algebra $HA\sb 1\sp {(1)}$ . Trans. Amer. Math. Soc. 341 (1994) 623-638. MR 1120776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Seok-Jin Kang. Kac-Moody Lie algebras, spectral sequences, and the Witt formula . Trans. Amer. Math. Soc. 339 (1993) 463-493. MR 1102889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kailash C. Misra. Realization of the level one standard $\tilde{C}_{2k+1}$-modules . Trans. Amer. Math. Soc. 321 (1990) 483-504. MR 1005082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Meighan I. Dillon. Weight strings in nonstandard representations of Kac-Moody algebras . Trans. Amer. Math. Soc. 320 (1990) 161-169. MR 964898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Kailash C. Misra. Realization of the level two standard ${\rm sl}(2k+1,{\bf C})\sp \sim$-modules . Trans. Amer. Math. Soc. 316 (1989) 295-309. MR 937880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. V. Moody and A. Pianzola. On infinite root systems . Trans. Amer. Math. Soc. 315 (1989) 661-696. MR 964901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2